# SDR IPXA2025080670685

- Difficulty date: July 29, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FUSELAGE SKIN STA 1410 BETWEEN S-38R AND S-39R.  RESPECTIVELY PART MARK THE REPAIR PART(S) PER BAC5307 CODE M AS BELOW. REPAIR FILLER: F2025A53M-1650-1, REPAIR DOUBLER: F2025A53M-1650-2; REPAIR TRIPLER: F2025A53M-1650-3.   INSTALL THE REPAIR PARTS WITH BMS 5-95 SEALANT BETWEEN THE MATING SURFACES.  INSTALL THE FASTENERS PER 767-300F SRM 51-40-02 AS SHOWN IN FIGURE 2. USE A COUNTERSINK REPAIR WASHER TO FILL ANY INITIAL COUNTERSINK IN THE SKIN.   APPLY THE FINISH AS GIVEN IN 767 AMM 51-21-00.
